PDA

View Full Version : Stop taking meds


Michard
March 24th, 2013, 08:18 PM
I wil stop taking my meds.

I think I can control my hallucinations,...I still have them when I'm on meds, I have less, but I have them, and I can ignore them.

Meds are killing me, I can't think being on them, It's horrible, I feel really bad, and I don't trust anymore on psychiatrists.

I can control myself, all is in my head.

I can do it, as Nash did it.

CaliforniaMatt
March 24th, 2013, 08:19 PM
I don't think that's a good idea, have you tried seeing another Dr.?

Michard
March 24th, 2013, 08:56 PM
I don't think that's a good idea, have you tried seeing another Dr.?


I can't see another doctor.

I can't choose the doctor.

This is how It works in spain...

I can control my hallucinations when I'm on meds, so, I can do it when I'm without them, The only problem will be that there will be more hallucinations, nothing more, nevertheless, mentally I will be better, Meds always make me feel very bad, I have tried a lot of them!

CaliforniaMatt
March 24th, 2013, 08:59 PM
I'll ask my mom for advice, she's a pharmacist.

ReginaGeorge
March 24th, 2013, 09:50 PM
I think this is something you really need to sit down and talk about with your doctor. Have a really long and in-depth conversation about this and be forceful about how you feel, because ultimately, your feelings are the most important thing here, but you have to remember a doctor has had years of full-time education so they could help you, they know what they're doing, you just need to give them the right information.

Michard
March 25th, 2013, 03:50 AM
Have a really long and in-depth conversation about this and be forceful about how you feel



I can't, they don't have time: Cutbacks

CaliforniaMatt
March 25th, 2013, 03:52 AM
You could end up in a worse situation if you stop taking the meds

Abyssal Echo
March 25th, 2013, 03:57 AM
You could end up in a worse situation if you stop taking the meds

I agree with Matt.
I'm Bi-Polar and tried that over the summer it didn't work out to good.
totally messed up my summer.

Michard
March 25th, 2013, 04:06 AM
You could end up in a worse situation if you stop taking the meds


Yes, but I don't think so, I mean, I was better when I didn't take them, I wasn't fine, but now I'm VERY bad, before I just was 'a little bad'.

Doctors gave me pills as they were candies.

What could a psychiatrist say? Just "Take your meds, we don't know completely how they work, we don't know what you have, we don't have physical test for any mental illness, but magically we know that you MUST take them"

I don't want to be a slave of meds.

CaliforniaMatt
March 25th, 2013, 04:06 AM
What were you seeing in these hallucinations?

Breakeven
March 25th, 2013, 04:07 AM
i dont think you should , u might think or be able to control it for a while but u might lose control in the end

CaliforniaMatt
March 25th, 2013, 04:07 AM
Especially don't stop cold turkey.
What medication is it?

that94guy
March 25th, 2013, 02:31 PM
I think you should talk to your doctor about your feeling first. Try to tell him how you feel, what you want, discuss with him and get him to understand you. But after all, you should remember that you are a patient, and a patient should always follow doctor's instructions.

Why do you feel bad on meds? Please reconsider. You see less hallucinations, that is for sure a good thing - a step on improving your condition!

Remember that people do care for you and want good things to happen to you!

xxPerryPlatypusxx
March 25th, 2013, 02:33 PM
don't stop taking them unless you are otherwise instructed by a doctor
it could lead to bad withdrawl and relapse
you've been doing so well why ruin it now.
speak to your doctor. tell him/her how your feeling and ask them for an opinion

MrMundane
March 25th, 2013, 03:45 PM
If you're going off them make sure to taper off! Some have fatal effects if you just stop all at once. I cannot stress this enough, taper, like any drug, there are going to be withdrawls like everyone else says.

Michard
March 26th, 2013, 06:37 AM
What were you seeing in these hallucinations?

I didn't see things, There only were voices.

But yesterday at night I saw a baby lion runing...I thought It was my sister's dog! But after I realize that It was an hallucination and not real.

Especially don't stop cold turkey.
What medication is it?

Its aripriprazole (since a year), clonazepam (since a week) and fluoxetin (since a week)

Why do you feel bad on meds? Please reconsider. You see less hallucinations, that is for sure a good thing - a step on improving your condition!

I had less hallucinations, but I felt really bad, depress, I wanted to die, they make me feel really tired, They "freeze" my mind, I can't think very well when I'm on meds.

Some have fatal effects if you just stop all at once.

Yes, I know that, That is because I don't want to continue with them and I want to stop now, If I stop now I can stop without problems, It's only since a week that I'm taking clonazepam and fluoxetin.

Before I was taking paroxetin, It was horrible when I stop with it, even If I was very careful and I stop with it in three weeks! First taking 3/4, after 2/4...But at the end I felt better!

you've been doing so well why ruin it now.

I won't ruin it, If i see that I'm feeling worse than when I'm on meds, I will take them again.

CaliforniaMatt
March 26th, 2013, 08:40 PM
Aripiprazole, Clonazepam, and Fluoxetine are very common in the Psych field.
I'd have to say that Prozac is the drug I see used the most, next to Klonopin and Abilify. The purpose of seeing a Dr. is to remedy the situation. There are hundreds of drugs on the market. One of those has got to work for you! Keep trying, my friend needed to try 12 drugs to finally find the right one for him. Paxil seems to have a lot of contraindications, that's the reason I don't like it.

Michard
March 19th, 2015, 05:29 PM
Hey, hi again!

I am still off meds.

My cognition has improved, I am at the university. For some months I didn't have any problem, but now I am having them again.

Anyway, everything is still under control.

Cheerfoxx
May 25th, 2016, 05:42 AM
Hello Michard,

I also do have "lightly diagnosed" schizophrenia. I stopped using medication by myself, not even asked the docter for permission. I am really happy I stopped using the meds. I used abilify.

I became thick, my head was thick, my body was thick, my stomach was thick. I was really sensitive for many things that the meds did with my body. I was tired as hell. That was the baddest things, that I was so tired all the time.

I have it all under controll at the moment, and I am just having some voices now and then, but just everything under control.


And btw, I just stopped using them after 3 years. I did not feel anything different at first, but now I realised how much pain the meds gave me, I was tired all the time, and my thoughts really stopped me. Now I feel more myself.



I do not know if this helps you anymore.

But I understand correctly, that you stopped using meds by yourself, and that everything is ok now, aswell?

I do have one problem: The only thing I wish in life now, is to have some close relationship with someone.
I miss the sensation and the warmth of a good female body.

I am trying to work on it, but its my thoughts , and how I behave, and what I say to them that drives them away from me. I am stable , I think myself, but I just hope I find the right person who stays with me.

I had alot of dates with girls (drinking somewhere at a restaurant outside or inside, going out with them, sleeping at their home (once), chatting (allot), go swim, go bowling).

I just hope I can have this great summer with a nice summer girl, that would be so awesom if that dream can come true. Just being in love and stuff.

I just have to work on myself to become better. Just like you.

Yf,

Cheerfoxx

azure moonstone
May 25th, 2016, 06:40 AM
Hello Michard,

I also do have "lightly diagnosed" schizophrenia. I stopped using medication by myself, not even asked the docter for permission. I am really happy I stopped using the meds. I used abilify.

I became thick, my head was thick, my body was thick, my stomach was thick. I was really sensitive for many things that the meds did with my body. I was tired as hell. That was the baddest things, that I was so tired all the time.

I have it all under controll at the moment, and I am just having some voices now and then, but just everything under control.


And btw, I just stopped using them after 3 years. I did not feel anything different at first, but now I realised how much pain the meds gave me, I was tired all the time, and my thoughts really stopped me. Now I feel more myself.



I do not know if this helps you anymore.

But I understand correctly, that you stopped using meds by yourself, and that everything is ok now, aswell?

I do have one problem: The only thing I wish in life now, is to have some close relationship with someone.
I miss the sensation and the warmth of a good female body.

I am trying to work on it, but its my thoughts , and how I behave, and what I say to them that drives them away from me. I am stable , I think myself, but I just hope I find the right person who stays with me.

I had alot of dates with girls (drinking somewhere at a restaurant outside or inside, going out with them, sleeping at their home (once), chatting (allot), go swim, go bowling).

I just hope I can have this great summer with a nice summer girl, that would be so awesom if that dream can come true. Just being in love and stuff.

I just have to work on myself to become better. Just like you.

Yf,

Cheerfoxx

Please do not post in threads with more than two months of inactivity. :locked: